Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Einstein manifolds and contact geometry


Authors: Charles P. Boyer and Krzysztof Galicki
Journal: Proc. Amer. Math. Soc. 129 (2001), 2419-2430
MSC (2000): Primary 53C25
Published electronically: January 18, 2001
MathSciNet review: 1823927
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that every K-contact Einstein manifold is Sasakian-Einstein and discuss several corollaries of this result.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 53C25

Retrieve articles in all journals with MSC (2000): 53C25


Additional Information

Charles P. Boyer
Affiliation: Department of Mathematics and Statistics, University of New Mexico, Albuquerque, New Mexico 87131
Email: cboyer@math.unm.edu

Krzysztof Galicki
Affiliation: Department of Mathematics and Statistics, University of New Mexico, Albuquerque, New Mexico 87131
Email: galicki@math.unm.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-01-05943-3
PII: S 0002-9939(01)05943-3
Received by editor(s): December 16, 1999
Published electronically: January 18, 2001
Additional Notes: This work was partially supported by NSF grant DMS-9970904.
Communicated by: Christopher Croke
Article copyright: © Copyright 2001 American Mathematical Society